Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DolceDolce

Diane 35 BCP Log

Recommended Posts

my acne used to be very mild (even tho ive had it sine about gr6) it went to monderate grade 11 (im in grade 12 now) i think my acne is hormonal so i hope this works.

my acne is mostly on my cheeks and my chin, my pores are big around my nose and cheeks and im oily aroudn there too.. i really hope diane 35 helps with the oil.

okay so i took the first pill LAST NIGHT at 9pm, this morning my skin acutally looks better, i know it sounds ridiculous, but even my mom was like wow its helped already.

what else i use:

la roche posay toleraine foaming cleanser 2x a day (morning/night)

clindamycin mixed with neostrata solution 1nce in the morning

la roche posay toleraine soothing protective thing.. its basically moisturizer

(then in the day- i wear smashbox primer, lancome teint idole foundation)

night - tazorac cream 0.05%

one thing i noticed, was last night around 12am i was talking to my boyfriend and i was EXTREMELY moody, one minute i thoght i was about to cry, the next i was soo mad at him (for nothing really).. i hope this doesn't continue - i dont know if it was cause of the pill, i might have been disoriented/annoyed because i slept for a bit then woke up again, we'll see. ..

Link to post
Share on other sites

updating again... anyone else thats used diane please comment with your experiences!!

okay so im not sure if its Diane, but im getting extremeeely moody, especailyl at night after i take the pill... ive cried ALOT in the past few days. not pleasant..

Link to post
Share on other sites

sooo im pretty sure Diane gave me a few new pimples, nto a huge breakout, i can live with it..

a few little pimples around my mouth/under my nose, and a couple on my chin - nothing too bad - theyre very tiny

forehead (i usually dont have very much acne here at all) - just one bigger (than the others) pimple.. it went away already though

cheek - sometimes its really hard to tell with my cheeks whats active acne and whats red marks/scars... i do know for sure on my left cheek i got a bigger pimple (like the one on my forehead).. i popped it yesterday, yeahhh bad me!

Link to post
Share on other sites

sooo im pretty sure Diane gave me a few new pimples, nto a huge breakout, i can live with it..

a few little pimples around my mouth/under my nose, and a couple on my chin - nothing too bad - theyre very tiny

forehead (i usually dont have very much acne here at all) - just one bigger (than the others) pimple.. it went away already though

cheek - sometimes its really hard to tell with my cheeks whats active acne and whats red marks/scars... i do know for sure on my left cheek i got a bigger pimple (like the one on my forehead).. i popped it yesterday, yeahhh bad me!

where are you from? Diane isn't available in the states...I wish it was though - I've heard great things about it. Just to warn you: your skin may have an initial breakout on any new product you put in your system. So be patient. I'd stick with a new BCP for about 4 months to see the results. Good luck!

Link to post
Share on other sites

I live in Toronto, Canada..

from what i know Dianes only available in Canada and the UK (those are the only countries ive seen people posting from that are on it)

I know, i can live iwth the breakout, i just hate how everythig takes so long to see results - if it even works!

Link to post
Share on other sites

I live in Toronto, Canada..

from what i know Dianes only available in Canada and the UK (those are the only countries ive seen people posting from that are on it)

I know, i can live iwth the breakout, i just hate how everythig takes so long to see results - if it even works!

I just receive Diane 35 today and I will start this sunday,ill let you know who things goes

oh and I also live in Toronto:)

Best of luck

Link to post
Share on other sites

hey i was jus lookin 4 some help,

my doctor wants 2 put me on diane or dianette, but im worried about any side effects, cuz im only 16, is there any thing other than moodyness you hav experenced?

:angel: thanks for any help

Link to post
Share on other sites

boberell- i haven't really had any other side efffects - and the moodiness has stopped now for the most part.. NOTHING like how it was when i first started....

i got a few new pimples, altho im suspecting its from changing around my foundations, i just tried everyday minerals for a few days (noticed some tiny pimples) and i wore lancome today sooo im thinking its related to switchin them back and forth and that..

i'm now in the 4th week- pill freee... i really hope i'm not pregnant, i've been taking all my pills but i threw up a tiny bit a few days ago, and had diarrhea 3 times, so i'm not sure if the pill has been absorbed properly. we'll seeee.. i'm supposed to get my period this week.

carolla good luck with diane! you should start a log too so i can read abot your experience w/ diane!

Link to post
Share on other sites

I just want to add a comment here for anyone else who is thinking of trying BCP to control acne. Please remember that hormones and hormone production are extremely delicate things.... Taking BCPs might help your acne temporarily, but they could also screw with your hormones in all kinds of ways... They can definitely cause hair loss which is not easy to reverse and sometimes permanent, and going on and off the pill can make your body go crazy. If the BCPs give you problems, going off can even cause more because your hormones will be fluctuating once again. Please be very careful when considering the BCP. I have been on Ortho Novum for ten years and I am sure that they have caused hair loss - and I am so afraid to go off because I know my hormones are gonna go mad when I do... Please do your research first, they can cause irreversible effects - hormones are better left alone. Have any of you tried Dan's regimen? It is working well for me...

Link to post
Share on other sites

got my period today!thank god!!!

i ammm worried about getting off the pill eventually, but i do want to be on BC anyways.. if this doesnt work, or if im getting off it later, im planning on trying vitamin b5 .. benzol peroxide stopped working for me LONGGGG ago back when i had mild acne.

Link to post
Share on other sites

Hey DolceDolce! :)

Just wanted to let you know that Feeling_alone also has a Diane log going on. Maybe y'all should converse!

Link to post
Share on other sites

last night i started getting a sharp pain on the right side of my head... happened a few times throughout the day today too.. im terrified it might be a blood clot- when i started diane my doctor said watch out for pain on one side of the body cause it might be the indication of a blood clot...

im scared.. if it keeps happening i'll call my doctor soon

plus: breaking out today... haven't been applying tazorac lately, i got the new effaclar K fluid something rather... i dunoooo argh im frustrated

Link to post
Share on other sites

You should do something nice for yourself tomorrow like getting a manicure. Those always relax me. :cool:

Keep a strict regimen to receive full benefits. Hang in there girl!

Link to post
Share on other sites

thanks hehe.. i really do need one too, maybe next week when iget paid =p

okay so that effaclar K stuff definetly made me break out so i stopped that

i acutally figured out alot of wat i thought was 'acne' was acutally red marks.. so ive been using vitamin e for about a week and im seeing improvement already.

so now i dont know how diane will do with my 'acne'.. i still have some active.. a couple pimples left over from that breakout.. and on my forehead.. theyre not red pimples.. i dont know the name for them - theyre like just normal skin coloured but theyre bumps?

i ran out of tazorac cream but i hae the gel that i had from a while ago so im spot treating the pimples with that

Link to post
Share on other sites

Hi

I've been on Diane 35 for over a year now and let me tell u it was pure hell at the begining. The breakouts were scary. I wouldn't go out or even go to work because of how embarrassed I was. However, now my skin is flawless. I rarely get pimples and when I do they can so be covered by makeup. For the first time in many years I don't even fuss anymore by putting makeup on. Ya this pill has been met with such contraversy and I am afraid about actually getting off of it. But a few of my dr (derm and reg) say not to believe all of the negative crap that is attatched to this pill. I've been also using it as a birth control and again no health problems. I am also under the care of a great derm, his name is Dr. Herman. He has a clinic called Radiant Skin care in Toronto and let me tell u he is great and so kind and so supportive. I guess each person's experience is different on this drug so good and some bad and ya who knows once I do decide to get off this pill what acne awaits me but I'm taking it day by day. Good luck to everyone

Tired of zits

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×